# SDR CALA2025030302541

- Difficulty date: March 1, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N38403
- Make and model: Boeing 737924
- Aircraft serial: 30120
- Aircraft time: 64,320 hours, 26,994 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

20 A FWD EMERGENCY EXIT LIGHT INOP ADJACENT TO WINDOW LIGHT. UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. MAC METER INITIATED FOR WITH VENDOR ID V896522 MAC RELATED WORK ORDER 000000003130727 AND PRTR HUNG, ADAM (V896522) RELAMPED SEAT 20A FWD EMERGENCY EXIT LIGHT BULB AS REQUIRED REF AMM 33-51-01.  OPS CHECKS GOOD OK FOR SERVICE. HUNG, ADAM (V896522) RELAMPED SEAT 20A FWD EMERGENCY EXIT LIGHT BULB AS REQUIRED REF AMM 33-51-01.  OPS CHECKS GOOD OK FOR SERVICE.
